Journal of Applied Mathematics

Statistical Approximation of q -Bernstein-Schurer-Stancu-Kantorovich Operators

Qiu Lin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We introduce two kinds of Kantorovich-type q-Bernstein-Schurer-Stancu operators. We first estimate moments of q-Bernstein-Schurer-Stancu-Kantorovich operators. We also establish the statistical approximation properties of these operators. Furthermore, we study the rates of statistical convergence of these operators by means of modulus of continuity and the functions of Lipschitz class.

Article information

J. Appl. Math., Volume 2014 (2014), Article ID 569450, 9 pages.

First available in Project Euclid: 2 March 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Lin, Qiu. Statistical Approximation of $q$ -Bernstein-Schurer-Stancu-Kantorovich Operators. J. Appl. Math. 2014 (2014), Article ID 569450, 9 pages. doi:10.1155/2014/569450.

Export citation